# SDR 03FDEA00288

- Difficulty date: March 7, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727-200
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT UNDER NUTPLATE  BS 1165-1166, LBL 7, WL 155.   REMOVED CORROSION ON FLOOR SUPPORT UNDER NUT PLATE BS 1165-1166, LBL 7, WL 155.    AN AREA OF 1 X 2 INCHES.  ORIGINAL THICKNESS .063 INCH.  REMAINING .050 INCH OUT OF LIMITS PER SRM 53-  10-1.  REMOVED FLOOR SUPPORT  BS 1166-1155.  FABRICATED REPAIR PARTS PER SRM 53-10-  5 & SR 27-53-039.  ALODINED & PRIMED PER SRM 51-10-2.  INSTALLED PARTS PER SRM 51-30-2.
